Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finiteness of Mordell-Weil groups of generic Abelian varieties


Author: Alice Silverberg
Journal: Bull. Amer. Math. Soc. 12 (1985), 131-133
MSC (1980): Primary 14K10, 14K22; Secondary 10D20
MathSciNet review: 766970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jun-ichi Igusa, On the structure of a certain class of Kaehler varieties, Amer. J. Math. 76 (1954), 669–678. MR 0063740
  • 2. Yozô Matsushima and Goro Shimura, On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes, Ann. of Math. (2) 78 (1963), 417–449. MR 0155340
  • 3. Goro Shimura, On analytic families of polarized abelian varieties and automorphic functions, Ann. of Math. (2) 78 (1963), 149–192. MR 0156001
  • 4. Goro Shimura, On the field of definition for a field of automorphic functions. II, Ann. of Math. (2) 81 (1965), 124–165. MR 0171783
  • 5. Goro Shimura, Moduli and fibre systems of abelian varieties, Ann. of Math. (2) 83 (1966), 294–338. MR 0199190
  • 6. Goro Shimura, On canonical models of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 91 (1970), 144–222. MR 0257031
  • 7. Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. Kan\cflex o Memorial Lectures, No. 1. MR 0314766
  • 8. Tetsuji Shioda, On elliptic modular surfaces, J. Math. Soc. Japan 24 (1972), 20–59. MR 0429918
  • 9. A. Silverberg, Ph.D. thesis, Princeton Univ., 1984.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14K10, 14K22, 10D20

Retrieve articles in all journals with MSC (1980): 14K10, 14K22, 10D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15316-9